# SDR QXEA200301280

- Difficulty date: October 8, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 9,788 hours, 14,000 cycles
- Engine: Pwa PW123
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Arm
- Condition: Gouged
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR TRAILING ARM GOUGED AND CHAFED OVER 3 INCH AREA ON BOTTOM FORWARD END.  REPAIRED IAW RD8-32-289.
